Skip to content Skip to navigation

The Stochastic Dynamic Exponential and Geometric Brownian Motion on Isolated Time Scales

Commun. Math. Anal.
Volume 8, Number 3 (2010), 120 - 135

The Stochastic Dynamic Exponential and Geometric Brownian Motion on Isolated Time Scales

Price: $20.00

Abstract

The mathematics of time scales has recently received much attention and holds great promise in a number of areas. In this paper we propose a new area of mathematics, namely the theory of stochastic dynamic equations, which unifies the theories of stochastic differential and difference equations. We give an example involving stochastic dynamic equations, namely an equation modeling a stock price.